# SDR USAA2014032600004

- Difficulty date: March 25, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 45,012 hours, 16,418 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Fire
- Condition: Detected
- Location: Apu Exhaust
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, D

## Discrepancy

PRIOR TO DEPARTURE THE ACFT BEHIND US REPORTED THAT THE APU HAD A FIRE IN THE TAILPIPE & RECOMMENDED THAT WE EXTINGUISH IT.  CFR WAS CALLED OUT & SAID IT WAS STILL BURNING & TOLD US TO FIRE THE APU FIRE BOTTLE, WHICH WE DID & AT THAT TIME FIRE WAS REPORTED OUT & RETURNED TO GATE.  ACCOMPLISHED INSPECTION OF APU IAW 49-00-00-200-001-A, NO DEFECT NOTED.  REPLACED APU FIRE EXTINGUISHING BOTTLE.
